Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have rhematoid arthritis since 2 yrs. i was taking medications but since a week i have an arthritis flare

DocI am tested positive for rheumatoid arthritis . Since 2 years i was taking medications but since a week i have an arthritis flare. I have started taking vanaspati ayurveda . I want to know if I will be able to go to work like before. I have severe pain on my knees and swelling on my ankles and feet. The doc says that my knees have no cartilage. I am also obese. Please help me.
Asked On : Wed, 6 Jul 2011
Answers:  3 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome to hcm,
I am to advise you to get some recent pathological tests of blood CBC,ESR,URIC ACID,BLOOD UREA,COMPLETE URINE WITH MICROSCOPICALL HPF FOR CALCIUM OXILATE,PHOSPHAT,ALBUMIN,RBC,EPITHILIAL CELL,PUS CELL AND POST YOR TEST REPORTS AT MY EMAIL ID madni66@saudia.com,enabling me to advise you proper medication.
dr,mohsin madni
Answered: Thu, 3 Nov 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
it is better you consult rheumatologist and get explained about your mode of treatment
as it is an autoimmune disorder with waxing and waning you need to have immuno suppresive medicines as advised and to be continued as per regular assesment of you condition
weight reduction will help a lot in your conditions
Answered: Thu, 14 Jul 2011
I find this answer helpful
  User's Response
Hi,
continue with the ayurvedic treatment.
Along with ask your docter to start basti treatment, which will definatly improve your condition. You can have panchakarma atlist once in a year.
Avoid painkillers.
Concentrate on diet so you can reduce weight which is very important.
Answered: Wed, 6 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor